MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS RESURFACING FEMUR; PROSTHESIS, KNEE

ONKOS SURGICAL ELEOS RESURFACING FEMUR; PROSTHESIS, KNEE
Model Number 2500L004E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 01/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record and sterilization batch release record were reviewed and indicated that the component involved met specification.During the patient's revision surgery, the surgeon opted to replace the resurfacing femur with a smaller size to correct the malrotation, which may have resulted in the subluxing patella.The component was unable to be obtained for further analysis.Should additional information be obtained the report will be supplemented.
 
Event or Problem Description
The patient presented with a subluxing patella, which required surgical intervention.

Brand Name
ELEOS RESURFACING FEMUR
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany, nj
MDR Report Key9765154
Report Number3013450937-2020-00027
Device Sequence Number14067505
Product Code KRO
UDI-Device IdentifierB2782500L004E0
UDI-PublicB2782500L004E0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/15/2026
Device Model Number2500L004E
Device Catalogue Number2500L004E
Device Lot Number1757171
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2020
Initial Report FDA Received Date02/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;